It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Coming off benzos ... please help



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-15-2017, 02:10 PM   #1
    RightAnswerPlz
    Junior Member
    (male)
     
    Join Date: Mar 2011
    Location: Florida
    Posts: 28
    RightAnswerPlz HB User
    Coming off benzos ... please help

    Hi, I haven't posted on this forum since 2011. Back then I was having chest pain, arm pain and other symptoms with anxiety. I was put on a few meds (anti depressants and such like Zoloft) and taken off of them throughout the years. Ever since November or last year I've been suffering with shortness of breath almost every day and most times during the day. My doctor Put me on Zoloft after two weeks I started to get really bad and had a major panic attack that I've never experience. My whole body from my waist up went numb, my limbs and face were tingling, and I couldn't move my hands from a pincher like position. They evac took me to the ER. A contrast dye of my heart and lungs were done which was fine. I was given a medicine through my IV that made me feel so calm. The next day I was home and starting to feel bad again. I asked my doctor what I was given and it was Ativan. My primary doctor ended up prescribing me Ativan 1mg because I was really bad. I didn't realize then, but i should never have started.

    After about 6 months of taking 2 Ativan a day I was living pretty normal. Only 1 or two major incidents were I had a bad attack. If I took both dosages every day I wa fine. Well my doctor wouldn't prescribe them to me anymore. She told me they were addictive in the beginning but I had such good relief I didn't really think about it. Now I have been to a psychiatrist this last week (6 days ago). My Prozac was doubled from 20 to 40mgs a day and I was given hydroxyzine (vistaril) to take in place of the Ativan. Monday (6 days ago I had a bad panic attack and ended up taking one of my last 4 Ativans after taking the vistaril with no help. The next morning I took one more. I haven't been able to work since Monday, I've been stuck at home, feeling awful. The shortness of breath is almost constant now and now I'm having a slew of other issues. Any little noise makes me jump, I sleep at night but have very vivid dreams and usually they aren't good. I wake up feeling awful, short of breath, dizzy, confused, naseaous (I used to have bad sleep apnea years ago it feels like that but much worse.) I haven't had any Ativan since Tuesday morning. I have 2 pills left, I just put them aside.

    I've had anxiety issues for 11 years but this is awful. Is this withdrawal from the benzodiazepine or is this going to be me for now on? This is terrible and I've never felt so awful in my entire life. (I also have other health issues, diabetic, kidney disease, thyroid issues, etc...) I'm getting married next month and I feel as if I'm never going to get better. I don't want my wife to have to look out for me because I'm always so sick... is there anything that can help me if this is withdrawals? Any tips for terrible anxiety and constant fear and breathing issues other than breathing exercises? Yes those help somewhat but never enough. Any information would be appreciated.

    (My psychologist doesn't prescribe benzodiazepines... plus with CKD is hear it's not good to be on them) what should I do? This is awful and I can't keep on like this... thanks for reading.

    (Edit: sorry for the grammar mistakes... on my phones and didn't proof read lo)

    Last edited by ms_mod; 07-15-2017 at 03:32 PM.

     
    Sponsors Lightbulb
       
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Question about Benzos tearsnfears Addiction & Recovery 6 08-25-2013 10:44 PM
    Hair coming out..HELP!!! mkbrown Hair Problems 2 12-16-2012 01:41 PM
    Can Lexapro make getting off benzos easier? Aviva2002 Panic Disorders 1 05-27-2012 11:01 PM
    cautionary tale about high daily dose of benzos hry33 Anxiety 2 04-24-2003 12:07 PM
    valium and the other benzos hry33 Anxiety 12 04-02-2003 06:11 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:38 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!